# SDR SWAA2023031396075

- Difficulty date: January 28, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Elongated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 324BL PANEL ASSEMBLY - TRAILING EDGE - LH VERTICAL FIN HAS 1 FASTENER HOLE THAT IS ELONGATED.(MARKED)<[01] SANDED DAMAGED HOLE/REMOVED DAMAGE IN PREPARATION FOR REPAIR I/A/W SRM 51-70-05-2R-8.;[02] VERIFIED CORRECTIVE ACTION #1;[03] APPLIED REPAIR I/A/W SRM 51-70-05-2R-8.;[04] VERIFIED CORRECTIVE ACTION #3;[05] REPAIRED I/A/W SRM 51-70-05-2R-8; RESTORED FINISH IAW AMM 51-21-99.;[06] COMPLIED WITH INSPECTION. REPAIRED I/A/W SRM 51-70-05-2R-8; RESTORED FINISH IAW AMM 51-21-99.
